Alert archive / California / Gale Watches in 2012

Gale Watch 4, NWS San Francisco Bay Area, CA

May 7, 2012

NWS San Francisco Bay Area, CA issued this gale watch at May 7, 2012, 2:44 PM PDT. It took effect at May 9, 2012, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 7, 2012, 2:44 PM PDT (21:44 UTC)
In effect from
May 9, 2012, 3:00 PM PDT
Expired
May 8, 2012, 2:33 AM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WHUS76 KMTR 072144
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
244 PM PDT MON MAY 7 2012

PZZ575-080545-
/O.NEW.KMTR.SC.Y.0061.120509T0100Z-120510T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
244 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 9 AM PDT
THURSDAY. 

* WINDS: NORTHWEST STRENGTHENING TO WINDS 15 TO 25 KNOTS TUESDAY
  EVENING. WINDS WILL INCREASE TO 20 TO 30 KNOTS ON WEDNESDAY.

* SEAS: NW SWELL OF 8 TO 10 FT AT 9 SECONDS WILL INCREASE TO 11
  TO 14 FT WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-080545-
/O.EXB.KMTR.SC.Y.0058.120508T0000Z-120508T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
244 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  EXPECTED THROUGH LATE TONIGHT. STRONGEST WINDS EXPECTED SOUTH OF
  POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-080545-
/O.EXT.KMTR.SC.Y.0058.000000T0000Z-120509T2200Z/
/O.NEW.KMTR.GL.A.0004.120509T2200Z-120510T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
244 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
3 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KNOTS WILL CONTINUE THROUGH
  WEDNESDAY MORNING. WINDS ARE EXPECTED TO INCREASE TO 25 TO 35
  KNOTS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-080545-
/O.EXT.KMTR.SC.Y.0060.120507T2200Z-120510T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
244 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
786 
WHUS76 KMTR 080326
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
826 PM PDT MON MAY 7 2012

PZZ570-081030-
/O.CON.KMTR.SC.Y.0058.000000T0000Z-120509T2200Z/
/O.CON.KMTR.GL.A.0004.120509T2200Z-120510T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
826 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 30 KNOTS WILL CONTINUE THROUGH 
  WEDNESDAY MORNING. WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 
  KNOTS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-081030-
/O.CON.KMTR.SC.Y.0060.000000T0000Z-120510T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
826 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-081000-
/O.CON.KMTR.SC.Y.0058.000000T0000Z-120508T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
826 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  EXPECTED THROUGH LATE TONIGHT. STRONGEST WINDS EXPECTED SOUTH 
  OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-081030-
/O.CON.KMTR.SC.Y.0061.120509T0100Z-120510T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
826 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO
9 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO
9 AM PDT THURSDAY. 

* WINDS: NORTHWEST STRENGTHENING TO WINDS 15 TO 25 KNOTS TUESDAY 
  EVENING. WINDS WILL INCREASE TO 20 TO 30 KNOTS ON WEDNESDAY. 

* SEAS: NW SWELL OF 8 TO 10 FT AT 9 SECONDS WILL INCREASE TO 11 
  TO 14 FT WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
844 
WHUS76 KMTR 080933
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 AM PDT TUE MAY 8 2012

PZZ570-081745-
/O.CON.KMTR.SC.Y.0058.000000T0000Z-120509T2200Z/
/O.UPG.KMTR.GL.A.0004.120509T2200Z-120510T1600Z/
/O.NEW.KMTR.GL.W.0012.120509T2200Z-120510T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KNOTS WILL CONTINUE THROUGH 
  WEDNESDAY MORNING. WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 
  KNOTS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-081745-
/O.EXB.KMTR.SC.Y.0058.000000T0000Z-120508T1600Z/
/O.CON.KMTR.SC.Y.0061.120509T0100Z-120510T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM PDT THURSDAY. 

* WINDS: NORTHWEST STRENGTHENING TO WINDS 15 TO 25 KNOTS TUESDAY 
  EVENING. WINDS WILL INCREASE TO 20 TO 30 KNOTS ON WEDNESDAY. 

* SEAS: NW SWELL OF 8 TO 10 FT AT 9 SECONDS WILL INCREASE TO 11 
  TO 14 FT WEDNESDAY NIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-081600-
/O.EXT.KMTR.SC.Y.0058.000000T0000Z-120508T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
233 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  EXPECTED THROUGH EARLY TUESDAY. STRONGEST WINDS EXPECTED SOUTH 
  OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-081745-
/O.CON.KMTR.SC.Y.0060.000000T0000Z-120510T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
233 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH 
  THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at May 7, 2:06 PM PDT, 38 minutes earlier.

Area forecast discussion, May 7, 2:06 PM PDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
206 PM PDT MON MAY 7 2012

.DISCUSSION...AS OF 1:45 PM PDT MONDAY...SUNNY SKIES IS THE RULE
ACROSS THE DISTRICT THIS EARLY AFTN. SATL IMAGERY IS INDC STRATUS
JUST OFF THE COAST...AND IT IS POSSIBLE THAT A LITTLE STRATUS
COULD BRUSH THE COAST...MAINLY FROM SAN MATEO COUNTY NORTH. TEMPS
HAVE WARMED INTO THE 80S INLAND...WITH A FEW LOWER 90S IN INTERIOR
MONTEREY AND SAN BENITO COUNTIES. NEAR THE BAYS TEMPS ARE IN THE
70S...AND ALONG THE COAST TEMPS HAVE COOLED INTO THE 60S UNDER
LOCAL SEA BREEZES.

AFTER A MILD NIGHT...THE FT ORD PROFILER IS INDC 23C AT 1000 FT
ASL...TUESDAY WILL BE ANOTHER WARM DAY...ESPECIALLY INLAND AS THE
RIDGE AXIS MOVES OVERHEAD. 850 MB TEMPS INCR FROM AROUND 15C TODAY
TO 17C ON TUESDAY SO TEMPS COULD BE A COUPLE OF DEGREES WARMER
INLAND. IT LOOKS LIKE TEMPS ALONG THE COAST WILL BE SIMILAR TO
TODAY...IF NOT A COUPLE OF DEGREES COOLER AS THE ONSHORE FLOW
SHOULD BE A LITTLE STRONGER.

A SHORTWAVE WILL MOVE INTO THE PACIFIC NW WITH THE RIDGE FLATTENING
OVER THE DISTRICT. ONSHORE FLOW WILL BE STRONGER...AND A SHALLOW
MARINE LAYER COULD BRING A LITTLE STRATUS TO THE COAST. TEMPS
SHOULD BE COOLER...EVEN INLAND WITH THE STRONGER ONSHORE FLOW AND
SLIGHTLY COOLER TEMPS ALOFT.

THURSDAY THROUGH THE WEEKEND WILL FEATURE DRY WEATHER AND SEASONABLE
TEMPS AS THE RIDGE REBUILDS OVER THE DISTRICT FROM THE PACIFIC.
TEMPS COULD COOL A BIT NEXT MONDAY AS BOTH THE GFS AND ECMWF BRING
A WEAK CLOSED LOW RIGHT OVER THE DISTRICT. DRY WEATHER IS EXPECTED
ON MONDAY AS WELL SINCE THIS FEATURE WILL HAVE VERY LITTLE MOISTURE
ASSOCIATED WITH IT.

&&

.AVIATION...AS OF 12:15 PM PDT MONDAY...CLEAR SKIES WILL PERSIST
ACROSS AREA TERMINALS TODAY AS A THERMAL TROUGH REMAINS IN PLACE
ALONG THE COAST. THE SEABREEZE WILL KICK IN TURNING LIGHT NORTHERLY
FLOW SLIGHTLY ONSHORE DURING THE AFTERNOON HOURS. STRATUS WILL
REDEVELOP OFF THE COAST TODAY THEN MOVE TO THE COAST OVERNIGHT
TONIGHT. THE MARINE LAYER WILL REMAIN SHALLOW THEREFORE STRATUS
WILL MAKE LITTLE INLAND PENETRATION OVERNIGHT INTO TUESDAY. HAVE
INCLUDED LOW CIGS OVER COASTAL TERMINALS (KMRY/KSNS) AFTER 12Z
TUESDAY HOWEVER HAVE KEPT CIGS OUT OF BAY AREA TERMINALS FOR NOW.

VICINITY OF KSFO...VFR. WEST WINDS TO AROUND 15 KT GUSTING TO 20
KT THROUGH THIS EVENING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM

&&

PUBLIC FORECAST: STROBIN
AVIATION/MARINE: CW

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:33 AM PDTSmall Craft AdvisoryMTR4 days
May 7, 2:44 PM PDTSmall Craft AdvisoryMTR70 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.